Vol 9, No 2 (2017)

Journal of Mathematics Research, Vol. 9, No. 2, April 2017

Table of Contents

Articles

Alper Bulut
PDF
p1
Deepak Kumar, Gurninder S. Sandhu
PDF
p9
Jacques Helmstetter
PDF
p18
William W. S. Chen
PDF
p32
Benoit Schwaller, Denis Ensminger, Birgitta Dresp-Langley, Jose Ragot
PDF
p38
Yasanthi Kottegoda, Robert Fitzgerald
PDF
p56
Brahima Soro, Ouagnina Hili, Sophie Dabo- Niang
PDF
p65
Come Chancel Likouka
PDF
p79
Beomjong Kwak
PDF
p84
Andre S. Diabang, Alassane Diouf, Mankagna A. Diompy, Alhousseynou Ba
PDF
p95
Luis Dias Ferreira
PDF
p100
Yasmeen S. Osman, Mohammed A. Basheer, Tarig A. Abdelhaleem
PDF
p115
Alassane Diouf, Andre S. Diabang, Alhousseynou Ba, Mankagna A. Diompy
PDF
p123
Myungsup Kim, Do Y. Kwak
PDF
p128
Hind Al-badrani, F. A. Hendi, Wafa Shammakh
PDF
p134
Simon Davis
PDF
p146
Sophia Wang
PDF
p155


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.